# SDR DLM11011560

- Difficulty date: September 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N808DE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 39,734 hours, 5,300 cycles
- Engine: Pwa PW4060
- Engine time: 39,372 hours, 5,396 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Adapter
- Condition: Broken
- Location: Nr 3 Engine
- Part time: 39,372 hours, 5,396 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

OIL QTY ON ENG 3 DROPPED RAPIDLY TO 1 QT AFTER ABOUT 20 MINUTES IN FLIGHT .  INITIALLY OIL PRESSURE WAS GOOD, SLOWLY DROPPED TO THE BOTTOM OF THE GREEN BAND 90 PSI.  THE ENGINE WAS OPERATED AT IDLE UNTIL LANDING WITH THIS OIL PRESSURE.  ON DECEL DURING ROLLOUT PRESSURE WENT RED IT WAS THEN SHUT DOWN.  FOUND OIL COOLER BYPASS VALVE SERVO OIL RETURN LINE ADAPTER BROKEN.  REPLACED AND CKD CHIP DETS, ALL OK.  REPLACED MAIN OIL FILTER, NO METAL.  RAN ENG T/O POWER, ALL CKS OK.
